# SDR DHL2003873600

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBD L/E LOWER PLATING SHOWS CORROSION AND 2EA CRACKS 0.44 EACH ONE (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12.  TRIMMED OUT CORRODED AND CRACKED AREA SEGMENT IAW EODHL 030608, ED-3453.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01.001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER AND FILLER IAW EODHL-030608, ED-3444.  CLEANED, TREATED AND PRIMED FABRICATED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND FILLER IAW EO DHL 030608, ED-3453.
